# SDR QXEA2020091600284

- Difficulty date: September 14, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 20,707 hours, 22,400 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Switch
- Part number: BW9021BBDTC2037
- Condition: Inoperative
- Location: Tcs
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, TCS BUTTON SEEMED TO STICK AND WE LOST FLIGHT DIRECTOR AND AFSC FUNCTIONS, DIVERTED.  REMOVED FROM SERVICE.  REMOVED AND REPLACED CAPT TCS SWITCH, IAW Q400 AMM 22-11-51-000-801/400-801.  OPS CK GOOD, IAW Q400 AMM 22-11-51-710-801.  A/C OK FOR RETURN TO SERVICE.  AIRCRAFT RETURNED TO SERVICE.
